I have been spotting on my birthcontrol for a month. My husband came in for his 2 week leave in the army and after the first time having sex, the next day I had heavy bleeding but for the rest of the week I had no spotting/bleeding for the first time in a month. Yet a week later during sex I started bleeding again and in two days it disappeared. Should I be concerned? I do not know what is causing this.
Did you find this post helpful?
|

User Profile
replied February 15th, 2011
Experienced User
Do you regularly bleed during sex?

Also, spotting on birth control means you need to switch your pill. Try different pills and you should find one that works best for you.
|
Did you find this post helpful?
Quick Reply
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...